This is a group meant for those who are using or considering to use the I-Port to inject insulin through.
Latest Activity: May 21
Started by Cathy. Last reply by drhadeel Feb 24.
Started by Jeannie Jun 20, 2011.
The insertion needle is a couple mm longer than the canula. You cannot use more than one insulin in the I-Port, doesn't matter how long apart you inject. Only 1 medication per I-Port. Can't answer you other questions, call the manufacturer. I really liked them, used them until I got my pump.
I would think so, but it's your doctor that will have the best opinion. The I-Port is not insulin/diabetes specific.
I am being moved off insulin...thank god, but can anyone tell me if I can continue to use I-Port's with Byetta injections.
Today is my second day with an I-Port and I love it. I have some challenges with injecting into my skin and this is the best solution until I get my pump in the new year. Still trying to figure out how to get my hands on them to buy them and how expensive they are going to be, but I can`t imagine they are any worse than infusion sets! I live in a small city so I have limited shopping options and my pharmacy says they can`t get them, so I`m still looking.
I can't really complain that I take 5 shots a day some people do it a lot more, but I really want this even if my insurance doesn't cover it all I would pay the extra. I've seen something similar to this and i'm working on getting information. I dont live in Canada but if I did...
Joinor Sign In
(Head of Communities, has type 1)
(EsTuDiabetes Community Manager, mother of a child with type 1)
(Head of Experience, has type 1)
(Development Manager, has type 2)
Desiree Johnson (Administrative and Programs Assistant, has type 1)
Brian (bsc) (has type 2)
Gary (has type 2)
David (dns) (type 2)
This site complies with the HONcode standard for trustworthy health information: verify here.
© 2014 A community of people touched by diabetes, run by the Diabetes Hands Foundation.
Contact Us |
Terms of Service
Please check your browser settings or contact your system administrator.